Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 149, NWS Mobile, AL

October 31, 2015Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Oct 31, 2015, 8:24 PM CDT for Wilcox County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2015, 8:24 PM CDT (01:24 UTC)
Expired
Oct 31, 2015, 9:00 PM CDT
In force
36 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 134 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 4:57 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 524 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
524 m²/s²
0-3 km storm-relative helicity
657 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WUUS54 KMOB 010124
SVRMOB
ALC131-010200-
/O.NEW.KMOB.SV.W.0149.151101T0124Z-151101T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
824 PM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 900 PM CDT

* AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMDEN...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...OAK HILL AND BOYKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ALABAMA.

LAT...LON 3210 8723 3208 8719 3205 8718 3205 8686
      3200 8686 3183 8725 3183 8729 3200 8747
      3211 8724
TIME...MOT...LOC 0124Z 240DEG 49KT 3194 8729 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
937 
WWUS54 KMOB 010153
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
853 PM CDT SAT OCT 31 2015

ALC131-010203-
/O.EXP.KMOB.SV.W.0149.000000T0000Z-151101T0200Z/
WILCOX AL-
853 PM CDT SAT OCT 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILCOX COUNTY
WILL EXPIRE AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ALABAMA.

LAT...LON 3210 8723 3208 8719 3205 8718 3205 8686
      3200 8686 3183 8725 3183 8729 3200 8747
      3211 8724
TIME...MOT...LOC 0151Z 240DEG 49KT 3194 8729 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 6:54 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 31, 6:54 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
654 PM CDT SAT OCT 31 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
00Z ISSUANCE...CIGS LOWER TO MVFR TO IFR CATEGORIES AS LEADING EDGE
OF A SQUALL LINE APPROACH FROM THE WEST THIS EVENING. AHEAD OF THE
LINE...SOUTHEAST WINDS 10 TO 15 KNOTS WITH GUSTS BETWEEN 20 AND 25
KNOTS FORECAST. AS THE LINE APPROACHES MOB/BFM THRU 01.02Z...+TSRA
LIKELY TO REDUCE VSBY TO 1/2 MILE OR LESS. THESE CONDITIONS FORECAST
LATER IN THE EVENING FOR PNS. /10

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT SAT OCT 31 2015/

..HEAVY RAINFALL AND FLASH FLOODING POSSIBLE THROUGH SUNDAY
AFTERNOON...ESPECIALLY WEST OF I-65...

..ISOLATED SEVERE STORMS OVER PORTIONS OF SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA THIS AFTERNOON AND EVENING...

NEAR TERM /NOW THROUGH SUNDAY/...ON THE WEATHER MAPS...AMPLIFIED
UPPER LEVEL TROF AXIS EXTENDS FROM WESTERN TEXAS...TO WAY DOWN ACROSS
THE SOUTHERN PORTIONS OF THE GULF OF CALIFORNIA. EAST OF THE TROF
AXIS...AN ACTIVE HIGH LEVEL SOUTHWEST FLOW ALOFT CONTAINS MID LEVEL
IMPULSES AND A STRONG JET STREAK FROM 110 TO 120 KNOTS WHICH LIFTS
NORTHEAST ACROSS CENTRAL TEXAS TONIGHT. AT THE SURFACE...A STATIONARY
FRONTAL BOUNDARY WAS DRAPED FROM THE UPPER TEXAS COAST TO SOUTH
CENTRAL LOUISIANA WITH A WARM FRONT ANALYZED FROM CENTRAL PORTIONS OF
OUR SOUTHEAST MS ZONES TO ACROSS MOBILE AND BALDWIN COUNTIES AND
OFFSHORE. WAVES OF FRONTAL LOW PRESSURE WERE PROVIDING FOR AN
ENHANCEMENT TO SURFACE LIFT WHILE THE FAVORED PORTION OF THE UPPER
LEVEL JET AND MID LEVEL IMPULSES LIFTING NORTHEAST ACROSS CENTRAL
TEXAS PROVIDES FOR SUPPORT FROM ALOFT. THE LOW LEVEL BOUNDARY ALSO
INTERSECTS A DEEPLY MOIST ENVIRONMENT AS WE CLOSE OUT THE MONTH OF
OCTOBER WITH PRECIPITABLE WATER VALUES AS HIGH AS 2.3 INCHES OVER-
SPREADING THE CENTRAL GULF COAST. RADAR SHOWS SHOWERS AND STORMS
CONTINUING TO INCREASE IN COVERAGE OVER SOUTHERN MISSISSIPPI AND
SOUTHEAST LOUISIANA.

LITTLE CHANGE IN THE CURRENT THINKING. INITIALLY...FORECASTERS ARE
WATCHING THE WARM SECTOR ALONG AND SOUTH OF THE WARM FRONT FOR THE
POTENTIAL OF EVOLVING STORMS THROUGH THE REMAINDER OF THE AFTERNOON.
THE HIGHEST INSTABILITY REMAINS FIXED ACROSS SOUTHERN LOUISIANA
(MUCAPE 1000-2500 J/KG). BUT WITH MUCAPE EASING HIGHER OVER THE
SOUTHWEST QUARTER OF THE AREA...SOME OF THE CELLS DEVELOPING AHEAD OF
THE MAIN SQUALL LINE COULD EXHIBIT ROTATION GIVEN FAVORABLE 0-1KM
HELICITY ABOVE 150 M2/S2. THUS...A FEW TORNADOES ARE POSSIBLE MAINLY
OVER SOUTHEAST MISSISSIPPI THROUGH 7 PM. FOLLOWING LOOKS TO BE A
TRANSITION TO HEAVY RAIN.

HIGH RESOLUTION MODEL GUIDANCE SUPPORTS AN EASTWARD TRANSLATION TO
THE EVOLVING SQUALL LINE OVER SOUTHERN MISSISSIPPI AND SOUTHEAST
LOUISIANA...WHICH MOVES IN ACROSS SOUTHEAST MISSISSIPPI BY THE CLOSE
OF THE AFTERNOON AND OVER-SPREADING THE AREA MAINLY ALONG AND WEST
OF I-65 OVERNIGHT. LOCALLY HEAVY RAINS WILL LIKELY RESULT IN SOME
FLOODING PROBLEMS WEST OF THE INTERSTATE. THIS MAY COME IN TWO ROUNDS
WITH THE OTHER ROUND SETTING UP SUNDAY OVER THE SAME AREAS. STORM
TOTAL RAINS ENDING 6 PM SUNDAY EVENING COULD SEE UPWARDS OF 3 TO 5
INCHES WEST OF I-65 WITH 1 TO 3 INCHES EAST OF THE INTERSTATE.
CONSIDERING THAT THE STORMY PATTERN IS ALIGNED PARALLEL TO THE HIGH
LEVEL SOUTHWEST FLOW...DYNAMIC LIFT...HIGH DEEP LAYER MOISTURE AND
SLOW EASTWARD TRANSLATION TO THE SURFACE FRONT AND LOW PRESSURE
AREAS...THERE COULD BE AREAS THAT SEE HEAVIER RAINS REPEATEDLY MOVING
OVER THE SAME AREAS WHICH COULD SEE AMOUNTS MENTIONED ABOVE...DOUBLED.
FLASH FLOOD WATCH REMAINS IN EFFECT WEST OF I-65 THROUGH SUNDAY
AFTERNOON.

SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...UPPER LEVEL LOW
WILL PIVOT EASTWARD ACROSS THE ARKLATEX REGION SUNDAY NIGHT...THEN
OPEN AS IT LIFTS QUICKLY NORTHEASTWARD ACROSS THE TN VALLEY REGION
MONDAY. SURFACE LOW PRESSURE WILL MEANWHILE LIFT NORTHEASTWARD ACROSS
MS AND INTO AL SUNDAY NIGHT/MONDAY...AS ATTENDANT SURFACE COLD FRONT
MEANWHILE MOVES FROM WEST TO EAST ACROSS THE FORECAST AREA. DEEP
LAYER FORCING WILL REMAIN CENTERED OVER OUR REGION IN ADVANCE OF
THESE FEATURES SUNDAY NIGHT...AND WILL KEEP CATEGORICAL POPS AT OR
ABOVE 80 PERCENT IN PLACE ACROSS MUCH OF THE REGION AT LEAST INTO THE
EVENING...WITH HIGHER POPS GRADUALLY SHIFTING ACROSS EASTERN PORTIONS
OF THE AREA LATE SUNDAY NIGHT. A LINGERING CHANCE OF RAIN SHOWERS
WILL PERSIST INTO MONDAY MORNING BEFORE MUCH DRIER AIR MOVES THROUGH
THE REGION IN THE WAKE OF THE FRONT MONDAY AFTERNOON/EVENING. DRY
W/SW FLOW ALOFT SHOULD PREVAIL TUESDAY AS SHORTWAVE RIDGING BUILDS
OVER THE SOUTHEAST STATES AND TN VALLEY REGION. /21

LONG TERM /WEDNESDAY THROUGH SATURDAY/...DRY WEATHER IS IN STORE FOR
WEDNESDAY AND THURSDAY AS UPPER RIDGING BUILDS ACROSS THE CENTRAL
GULF COAST REGION AND NORTHERN GULF OF MEXICO. RAIN CHANCES SLOWLY
INCREASE BY LATE FRIDAY AND CONTINUING INTO SATURDAY AS THE NEXT
SYSTEM/FRONTAL BOUNDARY APPROACHES THE MS VALLEY AND GULF COAST
REGION. TEMPERATURES WILL BE A LITTLE WARMER WEDNESDAY AND THURSDAY
WITH THE BUILDING RIDGE ALOFT...WITH MILD CONDITIONS PREVAILING INTO
THE WEEKEND. /21

MARINE...A SURFACE COLD FRONT APPROACHING FROM THE WEST BRINGS A
MODERATE ONSHORE FLOW OVER THE MARINE AREA THROUGH SUNDAY. A FEW
STRONG STORMS WILL BE POSSIBLE AHEAD OF THE FRONT THROUGH SUNDAY
EVENING...ALONG WITH THE POTENTIAL OF VISIBILITY REDUCING HEAVY
RAINS. FRONTAL PASSAGE IS FORECAST MONDAY MORNING. A LIGHT TO
MODERATE EASTERLY FLOW REDEVELOPS LATER IN THE WEEK AS A STRONG
SURFACE RIDGE OF HIGH PRESSURE BUILDS OVER THE MID ATLANTIC REGION
AND SOUTHEAST STATES THROUGH LATE IN THE WEEK. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH SUNDAY AFTERNOON FOR ALZ265-266.

     FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ALZ051>055-
     261>263-265.

FL...HIGH RIP CURRENT RISK THROUGH SUNDAY AFTERNOON FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MSZ067-075-076-
     078-079.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 31, 4:09 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT SAT OCT 31 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-012115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
409 PM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST
MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THIS AFTERNOON INTO
EARLY THIS EVENING ALONG AND AHEAD OF AN APPROACHING LINE OF
THUNDERSTORMS. DAMAGING WIND GUSTS OVER 60 MPH AND ISOLATED
TORNADOES WILL BE POSSIBLE.

HEAVY RAINFALL AND LOCALIZED AREAS OF FLOODING OR FLASH FLOODING WILL
BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY ACROSS
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA AS SHOWERS
BECOME NUMEROUS TO WIDESPREAD IN COVERAGE...ALONG WITH A FEW EMBEDDED
THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT ROUGHLY WEST OF
INTERSTATE 65 TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY HIGH RAIN CHANCES CONTINUE ACROSS THE AREA ON SUNDAY THEN
GRADUALLY TAPER OFF SUNDAY NIGHT INTO MONDAY. RAINFALL TOTALS
THROUGH SUNDAY WILL RANGE FROM 3 TO 5 INCHES WEST OF I-65 WITH
AMOUNTS OF 1.5 TO 3 INCHES EAST OF I-65. LOCALLY HIGHER AMOUNTS
DOUBLE THESE VALUES ARE POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING
OR FLASH FLOODING IN URBAN AND LOWER LYING AREAS SUBJECT TO POOR
DRAINAGE DURING HEAVY RAINFALL EVENTS. A FLASH FLOOD WATCH WILL
REMAIN IN EFFECT THROUGH SUNDAY MAINLY FOR AREAS WEST OF I-65 WHERE
THE HEAVIEST RAIN AMOUNTS ARE EXPECTED.

ISOLATED STRONG TO SEVERE STORM DEVELOPMENT IS POSSIBLE ON
SUNDAY...MAINLY FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE. DAMAGING WINDS AND AN ISOLATED
TORNADO WILL BE THE PRIMARY SEVERE HAZARDS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED GENERALLY ALONG AND WEST OF
I-65 TONIGHT.

GMZ630>635-650-655-670-675-012115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
409 PM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT...MAINLY OVER THE OPEN
ALABAMA AND FLORIDA COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT SHOULD EXERCISE CAUTION SUNDAY...AGAIN MAINLY OVER THE
OPEN ALABAMA AND FLORIDA COASTAL WATERS.

In the hours before

Local storm report, Oct 31, 6:08 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
608 PM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND GST     BUTLER                  32.09N 88.22W
10/31/2015  M58 MPH          CHOCTAW            AL   BROADCAST MEDIA

            RADIO STATION IN BUTLER RECORDED A 58MPH WIND GUST WITH
            THUNDERSTORM PASSAGE ON THEIR PERSONAL WEATHER STATION.

&&

RROGERS
Special weather statement, Oct 31, 7:01 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
701 PM CDT SAT OCT 31 2015

ALZ052>055-261-262-010045-
MONROE AL-MOBILE INLAND AL-CLARKE AL-WASHINGTON AL-WILCOX AL-
BALDWIN INLAND AL-
701 PM CDT SAT OCT 31 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE AND SOUTHWESTERN WILCOX IN SOUTHCENTRAL
ALABAMA...AND INLAND MOBILE...CLARKE...EASTERN WASHINGTON AND INLAND
BALDWIN IN SOUTHWEST ALABAMA UNTIL 745 PM CDT...

AT 701 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR THOMASVILLE TO CITRONELLE...AND MOVING EAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
JACKSON...             THOMASVILLE...         CITRONELLE...
CAMDEN...              GROVE HILL...          MOUNT VERNON...
PINE HILL...           FULTON...              MCINTOSH...
YELLOW BLUFF...        MOWA CHOCTAW RESERVATION...
SAINT STEPHENS...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3096 8781 3101 8836 3199 8781 3199 8767
      3200 8763 3202 8762 3208 8719
TIME...MOT...LOC 0001Z 267DEG 24KT 3194 8777 3108 8825
Local storm report, Oct 31, 7:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
716 PM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     1 NNE STRENGTHFORD      31.63N 88.88W
10/31/2015                   WAYNE              MS   EMERGENCY MNGR

            ONE MOBILE HOME DAMAGED WITH POWER LINES AND 12 INCH
            DIAMETER TREES DOWN NEAR STRENGTHFORD.

&&

RROGERS
Special weather statement, Oct 31, 8:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
804 PM CDT SAT OCT 31 2015

ALZ262-264-010200-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-
804 PM CDT SAT OCT 31 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA
UNTIL 900 PM CDT...

AT 803 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM I65 AND AL 225 TO NEAR DAPHNE...AND MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...         SPANISH FORT...        I65 AND AL 287...
I65 AND AL 225...      I65 AND AL 59...       STAPLETON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE
PONDING OF WATER ON ROADWAYS.

LAT...LON 3064 8792 3075 8792 3074 8796 3071 8794
      3072 8800 3073 8800 3083 8794 3086 8797
      3094 8793 3092 8791 3076 8792 3088 8789
      3093 8791 3098 8787 3101 8790 3100 8760
      3085 8763 3062 8742
TIME...MOT...LOC 0103Z 309DEG 20KT 3096 8785 3061 8798

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 7:00 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
Oct 31, 7:01 PM CDTSpecial Weather StatementMOBClarke, Wilcox44 min
Oct 31, 7:26 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile49 min
Oct 31, 7:33 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox15 min
Oct 31, 7:38 PM CDTSpecial Marine WarningMOB67 min
Oct 31, 8:04 PM CDTSpecial Weather StatementMOBBaldwin56 min
Oct 31, 9:12 PM CDTSpecial Weather StatementMOBConecuh48 min
Oct 31, 11:49 PM CDTSpecial Weather StatementMOBCovington71 min
Nov 1, 10:37 AM CSTSmall Craft AdvisoryMOB4 hr
Nov 1, 11:58 AM CSTAreal Flood AdvisoryMOBMobile4 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.